# SDR QXEA9800225

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING 2 STRINGER FLANGE THAT HOLDS BELLY SKIN TO FUSELAGE SEVERAL RIVETS WITH CRACKS COMING FROM AROUND THEM. INSTALLED REPAIR ANGLES AS REQUIRED PER FOKKER SRM 53-02-17 PAGE 11 FIGURE 6.
